Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 81, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some counterexamples concerning a differential criterion for flatness
William C. Brown and Sarah Glaz.
Proc. Amer. Math. Soc. 81 (1981), 505-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601717
Simple subrings of algebras over fields
Jan Krempa.
Proc. Amer. Math. Soc. 81 (1981), 511-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601718
A simple approach to the analytic continuation and values at negative integers for Riemann’s zeta function
David Goss.
Proc. Amer. Math. Soc. 81 (1981), 513-517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601719
Extension of a theorem of Gudder and Schelp to polynomials of orthomodular lattices
Ladislav Beran.
Proc. Amer. Math. Soc. 81 (1981), 518-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601720
Neighborhoods of univalent functions
Stephan Ruscheweyh.
Proc. Amer. Math. Soc. 81 (1981), 521-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601721
Flat Orlicz spaces
A. J. Pach, M. A. Smith and B. Turett.
Proc. Amer. Math. Soc. 81 (1981), 528-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601722
Extreme values for the Sidon constant
Donald I. Cartwright, Robert B. Howlett and John R. McMullen.
Proc. Amer. Math. Soc. 81 (1981), 531-537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601723
On a problem of Lohwater about the asymptotic behaviour in Nevanlinna’s class
J. S. Hwang.
Proc. Amer. Math. Soc. 81 (1981), 538-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601724
Essential numerical range in $B(l_{1})$
D. A. Legg and D. W. Townsend.
Proc. Amer. Math. Soc. 81 (1981), 541-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601725
A note on continuous dependence of solutions of Volterra integral equations
Mats Gyllenberg.
Proc. Amer. Math. Soc. 81 (1981), 546-548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601726
Growth of polynomials with zeros outside a circle
Abdul Aziz and Q. G. Mohammad.
Proc. Amer. Math. Soc. 81 (1981), 549-553
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601727
A geometric variant of Badé’s theorem on dominating measures
Mahlon M. Day.
Proc. Amer. Math. Soc. 81 (1981), 554-556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601728
The minimum of small entire functions
P. C. Fenton.
Proc. Amer. Math. Soc. 81 (1981), 557-561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601729
A counterexample for commutation in tensor products of $C^{∗} $-algebras
R. J. Archbold.
Proc. Amer. Math. Soc. 81 (1981), 562-564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601730
Point-spectrum of semibounded operator extensions
Palle E. T. Jørgensen.
Proc. Amer. Math. Soc. 81 (1981), 565-569
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601731
Topological restrictions on double fibrations and Radon transforms
Eric Todd Quinto.
Proc. Amer. Math. Soc. 81 (1981), 570-574
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601732
Levi flat hypersurfaces which are not holomorphically flat
Eric Bedford and Paolo De Bartolomeis.
Proc. Amer. Math. Soc. 81 (1981), 575-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601733
A note on periodic solutions in the vicinity of a center
Bau Sen Du.
Proc. Amer. Math. Soc. 81 (1981), 579-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601734
Spherical summability of differentiated multiple Fourier series
M. J. Kohn.
Proc. Amer. Math. Soc. 81 (1981), 585-590
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601735
A note on the factorization of operator-valued functions
Takahiko Nakazi.
Proc. Amer. Math. Soc. 81 (1981), 591-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601736
Almost compactness and decomposability of integral operators
Walter Schachermayer and Lutz Weis.
Proc. Amer. Math. Soc. 81 (1981), 595-599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601737
Integral characterizations and the theory of curves
Victor Dannon.
Proc. Amer. Math. Soc. 81 (1981), 600-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601738
A characterization of totally geodesic hypersurfaces of $S^{n+1}$\ and $CP^{n+1}$
Kinetsu Abe.
Proc. Amer. Math. Soc. 81 (1981), 603-606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601739
The partition property for certain extendible measures on supercompact cardinals
Donald H. Pelletier.
Proc. Amer. Math. Soc. 81 (1981), 607-612
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601740
On universal null sets
E. Grzegorek and C. Ryll-Nardzewski.
Proc. Amer. Math. Soc. 81 (1981), 613-617
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601741
Quadratic integration of Gaussian processes
T. F. Lin.
Proc. Amer. Math. Soc. 81 (1981), 618-623
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601742
Finite Borel measures on spaces of cardinality less than $\mathfrak{c}$
R. J. Gardner and G. Gruenhage.
Proc. Amer. Math. Soc. 81 (1981), 624-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601743
Transitivity and the $𝛾$-space conjecture in ordered spaces
Jacob Kofner.
Proc. Amer. Math. Soc. 81 (1981), 629-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601744
Absolute $C^{∗} $-embedding of extremally disconnected spaces
Alan Dow.
Proc. Amer. Math. Soc. 81 (1981), 636-640
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601745
Some products of topological spaces which are manifolds
Charles D. Bass.
Proc. Amer. Math. Soc. 81 (1981), 641-646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601746
Compactifications of symmetrizable spaces
D. K. Burke and S. W. Davis.
Proc. Amer. Math. Soc. 81 (1981), 647-651
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601747
A regular space which is not completely regular
A. Mysior.
Proc. Amer. Math. Soc. 81 (1981), 652-653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601748
Generalizations of certain fundamental results on finite groups
Morton E. Harris and David A. Sibley.
Proc. Amer. Math. Soc. 81 (1981), 654-656
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601749
Convexity of the dominant eigenvalue of an essentially nonnegative matrix
Joel E. Cohen.
Proc. Amer. Math. Soc. 81 (1981), 657-658
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 601750